# SDR UALA2012092005337

- Difficulty date: September 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE DOORWAY 1L, THRESHOLD WEB CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, MANUFACTURED DOUBLER & FILLERS, INSTALLED PER SRM.  THIS IS A CATEGORY 'B' REPAIR.  RE-INSPECTIONS INCORPORATED IN TO MAINTENANCE PLAN BY EC 82-5300-000TL-A.
